One time i was prescribed ceph. Antibiotics and the second time my doctor prescribed me a different brand its hard to spell harder to pronounce it was like sulfa... something. Or the other way around either way i just had both since December. Well i went to the er the about 2 weeks ago and was prescribed both of these together. Now in more detail i received a abscess on my right shin I got lucky though (so I thought) and it started to drain on its own so I gave it some assistance draining a s*^+ ton of puss. Well lucky me received a second abcess on my left shin. It would not drain and I was not man enough to do it on my own so I went to urgent care where they stabbed me drained it and sent me on my way with my first script. Well I went to the doctor in may and my right leg still had and does have an open wound that still drains while the left one which appeared some time later was healed. 2nd time on antibiotics in may. Well july 1st I went to the er because I couldn't wait another week for my doctors appointment. Well they gave me the two antibiotics I had already been on and I ended up having an allergic reaction. So now that I have told you my whole life story is there anyway to figure out which medication gave me a night of hell? Or I imagine it could be a number of things. Hopefully you can answer this for me too I have not done a 3rd cycle of antibiotics yet and obviously it's weeks later. Today it is friday the 25th and I don't see the doctor until monday. I know how bad the consequences can be putting of medical attention bit I don't have insurance and owe the hospital a lot from last year. The wound that has healed on my left leg is actually starting to open up again and obviously the right leg is worse. 2 nights ago if I would not have wrapped it I would have woken up with wet feet. If you can answer this should I even attempt to wait 3 more days for the doctor or do I go seek immediate medical attention raping my pockets again? I rather have my pockets raped then loose my legs or life. Thanks for taking the time to read this and I apologize it's so long. I know it could have been written better but not a writer.
These may not be caused by bacteria, but your circulation. The dr should culture drainage from one of the wounds. Then he'd know what it was and what to give you. Generally things like this take a longer course of antibiotics then the usual 7-10 days. What happened to you when you had the allergic reaction? That could help me distinguish the med that caused it. It may take 2 antibiotics at a time, that wouldn't be unusual.
- Cephalexin Information for Consumers
- Cephalexin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cephalexin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Sep 2018 • 5 answers
I have cellulitis on my leg. I've been taking antibiotics orally... It's healing but dry and flakey?
Updated 1 Jun 2014 • 1 answer
Updated 2 Sep 2015 • 2 answers
Updated 10 Aug 2016 • 3 answers
Updated 11 Aug 2016 • 1 answer